I've been diagnosed with epidydimitis recently after a few doc visits. However since I stopped the ciprofloxacin and seemed cured, month later it has returned with other troubling signs. Once again, pain in testicle, swollen something that when touched I feel like passing out (concerning) however no sharp pain.. occasionally I can mess with the pained testicle and cause me to pass gas (concerning) which only sometimes relieves the pain/abdominal bloat. Sometimes I feel the sensation slowly but noticeably migrate to my anus where I feel a little wiggly tickle which scares the hell out of me since it started in my balls. Flares up mostly at night but also during the day. My left teste will sometimes try to flip a little and the epidydimis will be pointing out in front then I kind of push it back into the right position. Help me please!
Did you go back to your doctor and got some medications? The inflammation may develop chronic if it can't be cured effectively. Except for antibiotics, you can also take alternative medicine diuretic anti-inflammatory pill. The herbal formula has no side effects.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.